Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal symptoms coming off zoloft BradG

Posted by BradG on April 20, 2004, at 17:58:06

In reply to Re: withdrawal symptoms coming off zoloft hcwz, posted by BradG on April 13, 2004, at 17:24:10

Last here on 13th April. Update: Have just gone to 20mg Zoloft yesterday after 1 week of taking satchets of Immunocal morning / afternoon with no side effects. I have even decided to cut right back on coffee (1 cup in the morning only) and apart from dreaming about that cup in the morning Im surprised that this has been a relatively hassle free process.
I am just starting to string together some decent 6 hour periods of deep sleep during the night (which helps during the day) I am sure that tapering slowly this way has been a major factor in this being successful to date. As stated in a previous post I tried to quit cold turkey BIG BIG mistake. It may seem that a month or so is a long time but I believe that it has been well worth the effort so far. Any help or more details that I can offer, please feel free to ask. Id like to think that I may be able to help somebody.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:BradG thread:5582
URL: http://www.dr-bob.org/babble/20040417/msgs/338177.html